# SDR DALA2025040302505

- Difficulty date: March 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 22,381 hours, 9,637 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3042 1R DOOR WILL NOT INDICATE "ARMED". CORRECTIVE ACTION: REMOVED DEBRIS FROM INDER DOOR AS RE. A/C OK FOR SVC. (6745276)
